# SDR ASAA2018013023340

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 41,610 hours, 12,406 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTH768
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 32,026 hours, 9,928 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM THE NR 2 ENGINE.  ACFT GROUNDED.  RAN ENGINE AND FOUND RT VSV LEAKING.  REMOVED AND REPLACED THE NR 2 ENGINE VSV ACTUATOR IAW AMM 75-31-01.  ACCOMPLISHED VSV ACTUATOR LEAK CHECK AND TEST IAW AMM 75-31-01-790-801-F00. LEAK TESTED GOOD, NO LEAKS.  ACCOMPLISHED TESTS ON POWERPLANT TEST IAW TABLE, ACTUATORS TEST, TEST 12 OPS CHECKED GOOD. AND IDLE LEAK CHECK TEST 3A, LEAK CHECKED GOOD.
